Journal of Computational Methods in Physics

Journal of Computational Methods in Physics

Publisher: Hindawi Limited
Editor: Dr. Ali Cemal Benim
Online ISSN: 2314-6834, Print ISSN: 2356-7287
Frequency: Annual

Description:

Journal of Computational Methods in Physics is a peer-reviewed, open access journal that publishes original research articles as well as review articles related to all aspects of computational methods in physics.

Table of Contents

Vol 2016 (2016)

Research Article

On the Use of Recursive Evaluation of Derivatives and Pade Approximation to Solve the Blasius Problem
Asai Asaithambi
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 74  |  PDF Views: 1